SciELO - Scientific Electronic Library Online

 
vol.24 issue2INERTIAL RELATIVITY - A FUNCTIONAL ANALYSIS REVIEWSTRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GUI SHI, FU. Sß-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.153-165. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200004.

In this paper, the notion of Sß-compactness is introduced in Ltopological spaces by means of open ßà-cover. It is a generalization of Lowen’s strong compactness, but it is different from Wang’s strong compactness. Ultra-compactness implies Sß-compactness. Sß-compactness implies fuzzy compactness. But in general N-compactness and Wang’s strong compactness need not imply Sß-compactness

Keywords : L-topology; ßà-cover; Sß-compactness; ß-cluster point.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License